TITLE

Acute Mesenteric Ischemia

AUTHOR(S)
Chinitz, Marvin
PUB. DATE
August 2010
SOURCE
Mayo Clinic Proceedings;Aug2010, Vol. 85 Issue 8, p772
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
A letter to the editor is presented in response to the article about a case of a 52-year-old woman having intractable nausea and vomiting.
ACCESSION #
52889940

 

Related Articles

  • Cisplatin/docetaxel/S-1.  // Reactions Weekly;9/3/2011, Issue 1367, p13 

    The article describes the case of an older man who experienced nausea, fatigue and myelosuppression while under cisplatin, docetaxel and S-1 treatment regimen for multiple lung cancer metastases.

  • Paroxetine.  // Reactions Weekly;7/30/2011, Issue 1362, p25 

    The article describes the case of a 65-year-old woman who experienced nausea after taking paroxetine for treatment of thalamic pain.

  • Fluorouracil/folinic acid/oxaliplatin.  // Reactions Weekly;9/11/2010, Issue 1318, p22 

    The article describes the case of a 55-year-old man who developed delayed onset nausea and vomiting while under adjuvant treatment with FOLFOX6 chemotherapy for stage III colon cancer.

  • Disulfiram/solvents interaction.  // Reactions Weekly;6/16/2012, Issue 1406, p18 

    The article describes the case of a 46-year-old man who experienced malaise, nausea, palpitations, chest discomfort, paraesthesia and upper limb fatiguability after receiving treatment with disulfiram and being exposed to solvents.

  • Cisplatin/docetaxel.  // Reactions Weekly;Aug2014, Vol. 1515 Issue 1, p68 

    The article presents a case study of a 59-year-old woman who experienced nausea and nail discolouration following therapy with cisplatin and docetaxel.

  • Azithromycin/ciprofloxacin/linezolid.  // Reactions Weekly;Aug2014, Vol. 1515 Issue 1, p42 

    The article presents a case study of an 85-year-old woman who developed nausea and vomiting while receiving azithromycin, ciprofloxacin and linezolid.

  • Temozolomide.  // Reactions Weekly;Apr2015, Vol. 1548 Issue 1, p255 

    The article presents case studies of two male patients with recurrent anaplastic oligodendroglioma and anaplastic oligoastrocytoma, who developed nausea and hepatic enzymes elevation after treatment with temozolomide antineoplastic agent.

  • Misoprostol.  // Reactions Weekly;Nov2014, Vol. 1524 Issue 1, p141 

    The article presents a case study of a female patient, who developed nausea while receiving treatment with misoprosto.

  • Lacosamide/rufinamide.  // Reactions Weekly;Nov2014, Vol. 1524 Issue 1, p123 

    The article presents a case study of a 32-year-old man with severe drug resistant epilepsy developed nausea while receiving lacosamide and rufinamide.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics